MathSciNet Relay Station
MathSciNet bibliographic data
MR1829276 (2002b:47035) 47B06 (47B35 65J10)
Böttcher, A.; Chithra, A. V.; Namboodiri, M. N. N. Approximation of approximation numbers by truncation. Integral Equations Operator Theory 39 (2001), no. 4, 387–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement